RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 2, Pages 305–308 (Mi dan25007)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Boundary value problem for equation $\Delta U=U^2$

S. I. Pokhozhaev

Institute of Hydrodynamics

Full text: PDF file (449 kB)

Bibliographic databases:
Presented: М. А. Лаврентьев
Received: 31.12.1960

Citation: S. I. Pokhozhaev, “Boundary value problem for equation $\Delta U=U^2$”, Dokl. Akad. Nauk SSSR, 138:2 (1961), 305–308

Citation in format AMSBIB
\Bibitem{Pok61}
\by S.~I.~Pokhozhaev
\paper Boundary value problem for equation $\Delta U=U^2$
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 2
\pages 305--308
\mathnet{http://mi.mathnet.ru/dan25007}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=126059}
\zmath{https://zbmath.org/?q=an:0111.09803}


Linking options:
  • http://mi.mathnet.ru/eng/dan25007
  • http://mi.mathnet.ru/eng/dan/v138/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. I. Kametaka, O. A. Oleinik, “On the asymptotic properties and necessary conditions for existence of solutions of nonlinear second order elliptic equations”, Math. USSR-Sb., 35:6 (1979), 823–849  mathnet  crossref  mathscinet  zmath  isi
    2. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Russian Math. Surveys, 51:2 (1996), 363–369  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:45
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020